# SDR UPS96221154

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5751 · Ailerons
- Part: Spar Chord
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B AILERON UPPER SPAR CHORD IS CRACKED, JUST O/B OF THE CENTER I/B HINGE.  FABBED AND INSTALLED REPLACEMENT PART IAW SRM 57-30-02 AND 51-30-2.
